# SDR ZB0R200500003

- Difficulty date: July 6, 2005
- Submitted: July 7, 2005
- Operation: General aviation
- Aircraft: N963AC
- Make and model: Cessna 172S
- Aircraft serial: 172S8259
- Aircraft time: 2,735 hours
- Engine: Lyc IO360A1A
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: CM358910
- Condition: Shorted
- Location: Landing Light
- Part time: 2,735 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING TRAINING FLIGHT, INSTRUCTOR AND STUDENT NOTICED SMOKE COMING FROM LANDING LIGHT SWITCH. INSTRUCTOR IMMEDIATELY TURNED MASTER SWITCH OFF AND PROCEEDED BACK TO BASE. INSPECTION IN MAINTENANCE REVEALED LANDING LIGHT BREAKER SWITCH INOPERATIVE. REPLACED WITH NEW P/N CM3589-10. SYSTEM OPS CK OK. NO EXTERNAL OR WIRING DAMAGE.
